MathSciNet Relay Station
MathSciNet bibliographic data
MR2520222 93C40 (34C28 37D45 37N35 93C42)
Liu, Yan-Jun; Zheng, Ya-Qin Adaptive robust fuzzy control for a class of uncertain chaotic systems. Nonlinear Dynam. 57 (2009), no. 3, 431–439.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement